Please login or register.

Login with username, password and session length
Advanced search  

News:

Not a Forum member? You can still subscribe to our Free Newsletter

twitter facebook instagram blogger

Pages: 1 ... 4 5 [6]

Author Topic: Vagifem side effects/bad reaction after 1st one?  (Read 5902 times)

Katejo

  • Member
  • *
  • Posts: 1929
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #75 on: October 16, 2018, 07:57:54 PM »

Here's a link if you want to join. All welcome.  :)

https://m.facebook.com/groups/1505719029448248?ref=m_notif&notif_t=group_comment_mention

I have just ordered the book and will look at this FB link too. When you ordered Vagifem from the Superdrug site, how did it deal with the required permission from a GP? I have never ordered any medication online but did look at 1 site. There were many questions.
Logged

Blot

  • Member
  • *
  • Posts: 443
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #76 on: October 17, 2018, 09:38:30 AM »

Well back from docs. She decided I should stop vagifem and gave me some cream to try and settle things down and I'm going to see another gp in the practice next week  who specialises in womens health. Hopefully she will be more clued up than this one.

So I'll try this and see what the other one has to say.

I mentioned my anxiety over it all, and in general, and the only suggestion was antidepressants, which I said I didn't want, but I was trying to hold it all together so didn't go too far with that. I did cry a little bit  :'(

Its just trial and error isn't it ladies and the main thing for me is going to be to keep my anxiety under control without resorting to the bottle  :o

Logged

Blot

  • Member
  • *
  • Posts: 443
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #77 on: October 17, 2018, 02:22:32 PM »

Thanks Birdy.
How does this Facebook thing work then? I am on Facebook already but wouldn't want this linked to the VA one. Do you have to set up a new account and will everyone know who I am?

I am anxious and I'm really disappointed in my doctor for not recognising that and offering any suggestions, especially as I was crying in front of her.
Logged

CLKD

  • Member
  • *
  • Posts: 62719
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #78 on: October 17, 2018, 03:01:53 PM »

Facebook can go World Wide if 1 isn't careful  :o

Birdy - your GP needs educating  :bang: :bang: :bang:
Logged
Changes can be scarey, even when we want them!

Hurdity

  • Member
  • *
  • Posts: 12833
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #79 on: October 17, 2018, 06:51:03 PM »

Yes Blot they would know who you are although I doubt people would work it out from this forum to FB if you didn't mention MM on FB! It's also a secret group but obviously anyone can join. I keep menaing to start another FB account specifically for the MM FB page ( so I can comment without letting my sons and their friends see what I say!) and other similar groups but so far have too many other things to do!

Blot I hope the cream she has given you is either generic Estriol 0.01% or Ovestin (as Birdy suggests) as you do need local oestrogen to keep VA at bay.

Hurdity x
Logged

Blot

  • Member
  • *
  • Posts: 443
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #80 on: October 17, 2018, 08:53:26 PM »

No Hurdity. Neither of those.
Some caneston hydrocortisone cream for the outside, which I know is probably useless but hopefully the other doc next week will have more of a clue. I will def mention the cream next week.

I am just hoping these few days off will settle things down if I am reacting to the fillers in the vagifem. Then I can start afresh and at least I will know what to expect.

I'm going to go prepared with notes etc and hope she can give me better advice as the last gp was pretty clueless.

I'm disappointed.
Logged

CLKD

  • Member
  • *
  • Posts: 62719
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #81 on: October 17, 2018, 10:25:07 PM »

Canestan products sent me to the bath within minutes  :o  :o - I was in cool water for over an hour  :'(  B4 the reaction subsided .  Cortisone  creams should not be used if one is sensitive down there ;-). 

I find that Savlon or KY Jelly on the outer lips eases dryness which lessens any discomfort.  Used often.  B4 the skin dries.  If possible, go without panties - let the air get to it  ;) and certainly get rid of panty liners as some cause reactions.  Cotton knickers and no thongs ;-).

Logged
Changes can be scarey, even when we want them!

Blot

  • Member
  • *
  • Posts: 443
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #82 on: October 18, 2018, 09:51:52 AM »

I'm don't feel dry CLKD, inside or out. The caneston didn't really sting much but I'm not going to use it.



Logged

Blot

  • Member
  • *
  • Posts: 443
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #83 on: October 18, 2018, 03:42:43 PM »

Yes the doc said there was no point testing my urine sample because if I wasn't stinging when I wee it was unlikely to be an infection. I was too upset to argue that menopausal women can often get utis without any obvious symptoms.  I didn't go there specifically thinking I had a uti but I asked about this and whether I might now have a vaginal infection and was told no, because I'd already had a pelvic exam and all looked ok. Yeah, 6 weeks ago, things can change! Just trying to cover all the bases.

 I need to chuck out all that actigel that people swear by in here. I used it today and it's set me off again  :(

I've joined the Facebook group. How you doing Birdy?
« Last Edit: October 18, 2018, 04:27:18 PM by Blot »
Logged

Blot

  • Member
  • *
  • Posts: 443
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #84 on: October 18, 2018, 05:25:32 PM »

Have you stopped the vagifem Birdy? I note from a previous post that you felt better having not used one?
Logged

Katejo

  • Member
  • *
  • Posts: 1929
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #85 on: October 18, 2018, 09:46:02 PM »

Yes the doc said there was no point testing my urine sample because if I wasn't stinging when I wee it was unlikely to be an infection. I was too upset to argue that menopausal women can often get utis without any obvious symptoms.  I didn't go there specifically thinking I had a uti but I asked about this and whether I might now have a vaginal infection and was told no, because I'd already had a pelvic exam and all looked ok. Yeah, 6 weeks ago, things can change! Just trying to cover all the bases.

 I need to chuck out all that actigel that people swear by in here. I used it today and it's set me off again  :(

I've joined the Facebook group. How you doing Birdy?
Most of my Uti infections have been free of stinging / burning.
Logged

Katejo

  • Member
  • *
  • Posts: 1929
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #86 on: October 19, 2018, 02:33:00 PM »

I stopped the Vagifem because it hurt like a mofo even after three months. I just used Estriol cream now. I used Ovestin too but that stung as well.
I have given up on Estriol cream. It irritates me a lot and makes me go to and fro from the bathroom all night. I seem to be doing better with the Vagifem at the moment. I haven't tried Ovestin.
Logged

Blot

  • Member
  • *
  • Posts: 443
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #87 on: October 20, 2018, 02:15:49 AM »

Think I might go to the GUM clinic then as well just to rule out a skin condition.
They have a walk in at one of our local hospitals.
Omg yes the anxiety. That's why I'm up at 3 am looking at GUM clinic times!
Logged

Katejo

  • Member
  • *
  • Posts: 1929
Re: Vagifem side effects/bad reaction after 1st one?
« Reply #88 on: October 20, 2018, 07:46:15 PM »

Think I might go to the GUM clinic then as well just to rule out a skin condition.
They have a walk in at one of our local hospitals.
Omg yes the anxiety. That's why I'm up at 3 am looking at GUM clinic times!
Does GUM stand for something?  The name reminds me of my 6th form trip to Moscow/Leningrad in 1982 when GUM was the name of the Moscow shopping arcade where you had to queue up twice every time, firstly to be given a ticket and secondly to actually pay.
Logged
Pages: 1 ... 4 5 [6]